# SDR SCNA96250

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: A3060719103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING IN FORWARD CABIN, RIGHT SIDE FROM SEAT 5 TO SEAT 11, LIGHT INOP.  FOUND DAMAGED RIBBON WIRE.  REPAIRED WIRES, OPS CHECKED NORMALLY IN ACCORDANCE WITH MM 33-50-00.
